Tylenol Extra Strength Cold Daytime/Nighttime eZ Tabs
Description & Features
- Cold symptom relief in daytime and nighttime tablets
- All tablets contain acetaminophen, a pain reliever and fever reducer
- All tablets contain dextromethorphan hydrobromide, a cough suppressant
- All tablets contain phenylephrine hydrochloride, a nasal decongestant
- Nighttime tablets contain chlorpheniramine maleate, an antihistamine
- Easy-to-swallow tablets
Medicinal Ingredients: Each yellow daytime tablet contains: Acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg. Each blue nighttime tablet contains: Acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg, chlorpheniramine maleate 2 mg.
Non-Medicinal Ingredients: Cellulose, corn starch, D&C Yellow #10 Aluminum Lake, FD&C Blue #1 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, tracetin, wax.
Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage. Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, non-prescription drugs, or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, glaucoma, asthma, chronic lung disease, an enlarged prostate gland, or are elderly, pregnant, or breastfeeding. Use only on the advice of a doctor. Consult a doctor if fever lasts more than three days or symptoms last more than five days. If symptoms worsen, or are accompanied by a high fever (>38° C), or the production of thick yellow/green phlegm, talk to a doctor. Do not use if you are allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop.
Drug Interaction Precaution: Do not use with a monoamine oxidase inhibitor (MAOI, certain drugs for depression, psychiatric or emotional conditions or Parkinson’s Disease) or for two weeks after stopping the MAOI. If you are uncertain if your drug contains a MAOI, talk to a doctor before using this product.
Additional Caution: Extra Strength TYLENOL Cold Nighttime: May cause drowsiness or excitability. Avoid alcohol, driving, or other activities requiring alertness. Talk to a doctor before use if you are taking tranquilizers or sedatives.
Do not use if carton is open or if blister unit is broken. Child resistant package.
Store at room temperature, 15 to 30° C (59 to 86° F). Protect from moisture.